# SDR P5CA9700823

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT SIDE COWL BOTTOM CHANNEL IS HOLED AT THE 3RD 'U' BOLT ATTACH POINT AREA.  REPAIRED CARRIED OUT IAW BOEING SRM 51-40-02, REF NR 854316.
